# SDR AALA202212206719

- Difficulty date: December 6, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 35,671 hours, 14,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-291 Rbl 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR INTERCOSTAL CRACKED BETWEEN STA 277 AND 291 RIGHT BUTT LINE 3. INSTALLED NEW INTERCOSTAL PER AARD PER 51-00-05-1.
